# SDR VJ970298

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Sensor
- Part number: 53795811
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM ATL-MDW, DIVERTED TO SDF BECAUSE CABIN PRESSURE CONTROLLER FAILED AT FL350.  MANUAL CONTROL WOULDN'T MAINTAIN PRESSURE BELOW 10,000 FEET.  ALL MASKS DEPLOYED AND EMERGENCY DESCENT ACCOMPLISHED.  FERRIED ACFT TO ATL.  CLEANED AND RESTOWED OXYGEN MASKS.  REPLACED CABIN DIFFERENTIAL SENSOR AND AS PRECAUTIONARY MEASURE PRESSURE SAFETY VALVE.  OPS CHECKED GOOD.
